Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had laparoscopy assisted vaginal total hysterectomy. Abdomen in pain, swelling, calf pain. What is wrong?

Hello. I am a 59 year old female who had a laparoscopic assisted vaginal total hysterectomy on December 11-- three weeks ago. All things abdomen feel fine; however, two days post surgery, I noticed pain in the bone above my left ankle. It was quite tender to the touch. Every day since that time, it has been painful to weight bear on that foot , to the extent that it causes a limp and requires me to take Advil every day. I do not have swelling in that foot/ankle, and I have not injured myself before or since the surgery in any way that s know of. The pain at three weeks out seems to have radiated toward the lower back of my calf and is no longer nearly as tender to the touch above the ankle as it was originally. I had made an appointment with my orthopedic specialist, thinking it was a bone issue, but maybe I need to rethink this. I have read online that there appears to be some type of connection between hysterectomy and leg/foot pain. is this the case? Understanding that you could not possibly give me a definitive answer without examining me, what are your thoughts about this, and how should I proceed?
Asked On : Thu, 3 Jan 2013
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor